MathSciNet Relay Station
MathSciNet bibliographic data
MR436111 54H25
Kirk, W. A. Caristi's fixed point theorem and metric convexity. Colloq. Math. 36 (1976), no. 1, 81–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement